# SDR LR7A9839

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3724461R
- Condition: Cracked
- Location: Bs 858
- Part time: 1,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CRACKED SLOPING LONGERON DOUBLER RT FS 858.  ONE TIME FERRY UNPRESSURIZED FERRY AUTHORIZED IAW COTNEY EDF 60-1.
